# SDR YENA20110811317

- Difficulty date: August 11, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 1420
- Aircraft time: 37,738 hours, 14,545 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 759D000002
- Part serial: 2837
- Condition: Faulty
- Location: Ac Pack
- Part time: 37,738 hours, 14,545 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 136 RSW-JFK, DIVERTED TO MCO, DUE TO PACK 1 FAULT AT 30,000 FT.  REMOVED AND REPLACED NR 1 PACK CONTROLLER 7HH IAW AMM 21-61-34.  OPS CHECK FOUND OK.
